# SDR YENA2025012100092

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 3,085 hours, 461 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#615, JFK-SFO. (ETOPS) ' HF COMMUNICATIONS WERE GOOD SELCAL CHECK FAILED BOTH RADIOS HF 1 & HF2 TRIED MULT FREQ; PER AMM 23-51-00-820-801-B SELCAL CODE ON THE AIRCRAFT DIDN'T MATCH THE ASSIGNED SELCAL CODE, ADJUSTED TO PROPER VALUES, PER MCC ASIF ETOPS EVF REQUIREMENT REMAINS OPEN; REFERENCE L/P 4153645, ITEM 1 (ACI AB4-00-02B PROCEDURE ACCOMPLISHED. SIGNIFICANT SYSTEMS VHF/HF TUNING HAVE BEEN DETERMINED TO OPERATE NORMALLY.). EVF SUCCESSFUL.
